MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH NO 5. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 13MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH NO 5. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 13MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 5537-G-509
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.The following devices were also listed in this report: 5512-f-502; tri ts femur sz5 right; ggb9e.5521-b-500; tri ts baseplate size 5; ggs4ga.5550-g-339-e; triathlon symmetric x3 patella; ty1p.5549-a-672; triathlonctrfemconeaug sz 7&8r; l70m1.5549-a-150; triathlon sym cone aug sz e; hhp8.5560-s-212; tri cemented stem 12mmx100mm; 0090874j.5543-a-500; tri post augment sz5 5mm; ery7e.5540-a-502; triathlon femoral distal augment 5mm - size 5 right; dzo7e.5546-a-501; tri lm/rl tib aug sz5 10mm; erfca3d.5560-s-215; triathlon cemented stem-15mm x 100mm; 0077017a.5546-a-502; tri rm/ll tib aug sz5 10mm; erffm5d.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
This pi is for the revision on (b)(6) 2021.Patient had bilateral index tka (outside of cors scope).Patient is admitted with pain and bilateral knee pji.Undergoes bilateral revision on (b)(6) 2021 with all components exchanged, and antibiotic loaded cement for treatment.Patient returns for persistent right knee pji on (b)(6) 2021 for an i&d and poly exchanged reported as cors per (b)(4) knee.Patient returns with persistent pji, undergoes new revision with an i&d and a poly exchange only.Reported as cors per (b)(4).Patient returns (b)(6) 2021 with persistent pji, undergoes another revision with an i&d and a poly exchange only.
 
Event or Problem Description
This pi is for the revision on (b)(6) 2021.Patient had bilateral index tka (outside of cors scope).Patient is admitted with pain and bilateral knee pji.Undergoes bilateral revision on (b)(6) 2021 with all components exchanged, and antibiotic loaded cement for treatment.Patient returns for persistent right knee pji on (b)(6) 2021 for an i&d and poly exchanged reported as cors per 13236knee.Patient returns with persistent pji, undergoes new revision with an i&d and a poly exchange only.Reported as cors per 13236(2).Patient returns (b)(6) 2021 with persistent pji, undergoes another revision with an i&d and a poly exchange only.
 
Additional Manufacturer Narrative
Corrected data: device information an event regarding infection involving a triathlon insert was reported.The event was not confirmed.Method & results: device evaluation and results: visual, dimensional, functional and material analysis could not be performed as the device not returned clinician review: no medical records were received for review with a clinical consultant.Device history review: review indicated all devices were manufactured and accepted into final stock with no reported discrepancies.Complaint history review: there have been no other similar events for the lot and sterile lot.Conclusions: all stryker products sold as sterile are validated to a minimum sterility assurance level (sal) of 10^-6 in accordance to applicable iso standards.The exact cause of the event could not be determined because insufficient information was provided.Additional information including pathology reports, operative reports, progress notes, x-rays are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.The following devices were also listed in this report: 5512-f-502; tri ts femur sz5 right; ggb9e; 5521-b-500; tri ts baseplate size 5; ggs4ga; 5550-g-339-e; triathlon symmetric x3 patella; ty1p; 5549-a-672; triathlonctrfemconeaug sz 7&8r; l70m1; 5549-a-150; triathlon sym cone aug sz e; hhp8; 5560-s-212; tri cemented stem 12mmx100mm; 0090874j; 5543-a-500; tri post augment sz5 5mm; ery7e; 5540-a-502; triathlon femoral distal augment 5mm - size 5 right; dzo7e; 5546-a-501; tri lm/rl tib aug sz5 10mm; erfca3d; 5560-s-215; triathlon cemented stem-15mm x 100mm; 0077017a; 5546-a-502; tri rm/ll tib aug sz5 10mm; erffm5d.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.

Brand Name
NO 5. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
brad curtis
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key12808414
Report Number0002249697-2021-01881
Device Sequence Number4778119
Product Code MBH
UDI-Device Identifier07613327027303
UDI-Public07613327027303
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model Number5537-G-509
Device Catalogue Number5537-G-513
Device Lot NumberN43N9A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/21/2021
Supplement Date Received by Manufacturer01/04/2022
Initial Report FDA Received Date11/14/2021
Supplement Report FDA Received Date01/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/22/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age49 YR
Patient SexFemale
Patient Weight73 KG
Patient EthnicityNon Hispanic
Patient RaceWhite